Skip to content Skip to navigation

Fixed Point Theorems for Positive Maps and Applications

Commun. Math. Anal.
Volume 18, Number 2 (2015), 112 - 126

Fixed Point Theorems for Positive Maps and Applications

Price: $20.00

Abstract

We prove in this article new fixed point theorems for positive maps having approximative minorant and majorant at $0$ and $\infty $ in specific classes of operators. Then, the new fixed point theorems are used to obtain existence results for positive solutions to boundary value problems involving a generalized $p(t)$-Laplacian operator.